# SDR AALA2008200810045

- Difficulty date: October 6, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET STIFFENER IS CRACKED ON FORWARD SIDE AT AFT PRESSURE BULKHEAD TOP END AT LONGERON 1 STATION 1338.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-15.
